Vol. 14, No. 1, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the solvability of nonlinear functional equations of ‘monotonic’ type

George James Minty, Jr.

Vol. 14 (1964), No. 1, 249–255
Mathematical Subject Classification
Primary: 47.80
Milestones
Received: 11 February 1963
Published: 1 March 1964
Authors
George James Minty, Jr.